Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Corrigendum to “Fixed point algebras”


Author: C. Smoryński
Journal: Bull. Amer. Math. Soc. 8 (1983), 407-408
MSC (1980): Primary 03G05
DOI: https://doi.org/10.1090/S0273-0979-1983-15149-2
MathSciNet review: 684905
Full-text PDF Free Access


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03G05

Retrieve articles in all journals with MSC (1980): 03G05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1983-15149-2